Bounded variation and invariant measures

Marek Rychlik

Studia Mathematica (1983)

  • Volume: 76, Issue: 1, page 69-80
  • ISSN: 0039-3223

How to cite

top

Rychlik, Marek. "Bounded variation and invariant measures." Studia Mathematica 76.1 (1983): 69-80. <http://eudml.org/doc/218512>.

@article{Rychlik1983,
author = {Rychlik, Marek},
journal = {Studia Mathematica},
keywords = {bounded variation; invariant measures; absolutely continuous with respect to the Lebesgue measure for piecewise continuous expanding maps of an interval with finitely or infinitely many pieces of monotonicity},
language = {eng},
number = {1},
pages = {69-80},
title = {Bounded variation and invariant measures},
url = {http://eudml.org/doc/218512},
volume = {76},
year = {1983},
}

TY - JOUR
AU - Rychlik, Marek
TI - Bounded variation and invariant measures
JO - Studia Mathematica
PY - 1983
VL - 76
IS - 1
SP - 69
EP - 80
LA - eng
KW - bounded variation; invariant measures; absolutely continuous with respect to the Lebesgue measure for piecewise continuous expanding maps of an interval with finitely or infinitely many pieces of monotonicity
UR - http://eudml.org/doc/218512
ER -

Citations in EuDML Documents

top
  1. Marian Jabłoński, Paweł Góra, Invariant measures and the compactness of the domain
  2. Maximilian Thaler, The asymptotics of the Perron-Frobenius operator of a class of interval maps preserving infinite measures
  3. Jon Aaronson, Roland Zweimüller, Limit theory for some positive stationary processes with infinite mean
  4. Carlangelo Liverani, Véronique Maume-Deschamps, Lasota-Yorke maps with holes : conditionally invariant probability measures and invariant probability measures on the survivor set
  5. Gerhard Keller, Carlangelo Liverani, Stability of the spectrum for transfer operators
  6. Viviane Baladi, Stefano Isola, Bernard Schmitt, Transfer operator for piecewise affine approximations of interval maps
  7. Viviane Baladi, Marcelo Viana, Strong stochastic stability and rate of mixing for unimodal maps
  8. Franz Hofbauer, Hausdorff and packing dimensions for ergodic invariant measures of two-dimensional Lorenz transformations
  9. Piotr Bugiel, Distortion inequality for the Frobenius-Perron operator and some of its consequences in ergodic theory of Markov maps in d
  10. Neil Dobbs, On cusps and flat tops

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.